Taiwanese Journal of Mathematics

Fixed Point Theorems via MNC in Ordered Banach Space with Application to Fractional Integro-differential Evolution Equations

Hemant Kumar Nashine, He Yang, and Ravi P. Agarwal

Full-text: Open access


In this paper, we propose fixed point results through the notion of measure of noncompactness (MNC) in partially ordered Banach spaces. We also prove some new coupled fixed point results via MNC for more general class of function. To achieve this result, we relaxed the conditions of boundedness, closedness and convexity of the set at the expense that the operator is monotone and bounded. Further, we apply the obtained fixed point theorems to prove the existence of mild solutions for fractional integro-differential evolution equations with nonlocal conditions. At the end, an example is given to illustrate the rationality of the abstract results for fractional parabolic equations.

Article information

Taiwanese J. Math., Volume 22, Number 2 (2018), 421-438.

Received: 12 January 2017
Revised: 26 June 2017
Accepted: 25 July 2017
First available in Project Euclid: 8 September 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35F25: Initial value problems for nonlinear first-order equations 45N05: Abstract integral equations, integral equations in abstract spaces 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

partially ordered Banach space measure of noncompactness fixed point coupled fixed point fractional integro-differential evolution equation


Nashine, Hemant Kumar; Yang, He; Agarwal, Ravi P. Fixed Point Theorems via MNC in Ordered Banach Space with Application to Fractional Integro-differential Evolution Equations. Taiwanese J. Math. 22 (2018), no. 2, 421--438. doi:10.11650/tjm/8198. https://projecteuclid.org/euclid.twjm/1504836028

Export citation


  • R. P. Agarwal, M. Meehan and D. O'Regan, Fixed Point Theory and Applications, Cambridge Tracts in Mathematics 141, Cambridge University Press, Cambridge, 2001.
  • A. Aghajani, R. Allahyari and M. Mursaleen, A generalization of Darbo's theorem with application to the solvability of systems of integral equations, J. Comput. Appl. Math. 260 (2014), 68–77.
  • A. Aghajani and N. Sabzali, Existence of coupled fixed points via measure of noncompactness and applications, J. Nonlinear Convex Anal. 15 (2014), no. 5, 941–952.
  • R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, Operator Theory: Advances and Applications 55, Birkhäuser Verlag, Basel, 1992.
  • J. Appell, Measures of noncompactness, condensing operators and fixed points: An application-oriented survey, Fixed Point Theory 6 (2005), no. 2, 157–229.
  • J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics 60, Marcel Dekker, New York, 1980.
  • B. C. Dhage, Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations, Differ. Equ. Appl. 5 (2013), no. 2, 155–184.
  • ––––, Partially condensing mappings in partially ordered normed linear spaces and applications to functional integral equations, Tamkang J. Math. 45 (2014), no. 4, 397–426.
  • B. C. Dhage, S. B. Dhage and S. K. Ntouyas, Approximating solutions of nonlinear hybrid differential equations, Appl. Math. Lett. 34 (2014), 76–80.
  • M. A. Geraghty, On contractive mappings, Proc. Amer. Math. Soc. 40 (1973), 604–608.
  • D. Guo, V. Lakshmikantham and X. Liu, Nonlinear Integral Equations in Abstract Spaces, Mathematics and its Applicatins 373, Kluwer Academic Publishers Group, Dordrecht, 1996.
  • H.-P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. 7 (1983), no. 12, 1351–1371.
  • Z. Kadelburg, P. Kumam, S. Radenović and W. Sintunavarat, Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property, Fixed Point Theory Appl. 2015 (2015), no. 1, 14 pp.
  • K. Kuratowski, Sur les espaces completes, Fund. Math. 15 (1930), 301–309.
  • J. Liang and H. Yang, Controllability of fractional integro-differential evolution equations with nonlocal conditions, Appl. Math. Comput. 254 (2015), 20–29.
  • H. K. Nashine and B. Samet, Fixed point results for mappings satisfying $(\psi,\varphi)$-weakly contractive conditions in partially ordered metric spaces, Nonlinear Anal. 74 (2011), no. 6, 2201–2209.
  • J. J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), no. 3, 223–239.
  • ––––, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 12, 2205–2212.
  • H. K. Pathak and R. Rodríguez-López, Existence and approximation of solutions to nonlinear hybrid ordinary differential equations, Appl. Math. Lett. 39 (2015), 101–106.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences 44, Springer-Verlag, Berlin, 1983.
  • A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), no. 5, 1435–1443.
  • Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4465–4475.